# SDR YENA2024041800650

- Difficulty date: April 13, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 64,870 hours, 23,294 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: UNKNOWN
- Condition: Faulted
- Location: Spoiler/Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#841, FLL-HPN. (AIRCRAFT DIVERTED TO JFK) 'SEC 1 FAULT ( SPOILER ELEVATOR COMPUTER(SEC) 1) SEC 1 ); PERFORMED TSM TASK 27-44-00-810-901-A, PERFORMED  EFCS GROUND SCAN, NO DEFECTS NOTED. PERFORMED OPS TEST OF SEC 1, NO DEFECTS NOTED. REMOVED & REPLACED 41CE RELAY FOR T.S PURPOSE, OPS TEST GOOD. THIS ACTION CLEARS 544617 MDDR. MX-4 UPDATED PLACARD REMOVED.'
